Bulldog Breeds Forums banner

1 - 3 of 3 Posts

·
Registered
Joined
·
1,386 Posts
Discussion Starter · #1 ·
Ok, well Deuce gained some weight and had to have his ivermectin dose upped. It is now at 3ml per day. It was at 2.5. Lately he has been throwing up. Not all the time, but like over the past week he has thrown up like 4 times. It isn't even the color of his food. His food is dark brown and his vomit is like really light, almost beige. I am worried it could be the meds. He has also had some loose stools, but not really bad, just a little loose. Any advice?
 

·
Registered
Joined
·
2,975 Posts
I would call the vet. Chico had some problems with that stuff being a little too strong on his stomache and he would throw up as well. I would definitly call your vet though and let them know you are having problems.
-Amber
 

·
Registered
Joined
·
1,493 Posts
Why is he on 3mL/cc a day? That is a VERY VERY high dose for any animal, much less a dog!

EDIT: Want to say that overdosing on ivermectin results in kidney & liver damage & possible failure.
 
1 - 3 of 3 Posts
Top